# SDR CALA0000304

- Difficulty date: March 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.3 INCH CRACK IN AFT CARGO FORWARD BULKHEAD FRAME CLIP AT STA 1003, LONGERON 28R.  THE CLIP WAS REMOVED AND A NEW CLIP WAS INSTALLED IAW SRM 51-30-5, 51-10-3, 51-10-4, AND 51-30-2.
